# SDR QXEA200800395

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 17,600 hours, 17,615 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT 2282 - FLIGHT ATTENDANT REPORTS THAT THE REAR PASSENGER DOOR (L2)IS HARD TO OPEN.  MAINTENANCE OPERATED THE DOOR SEVERAL TIMES WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
